# SDR 98ZZZX2583

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911ET
- Make and model: Bolkms BO105S
- Aircraft serial: S187
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 23001967
- Condition: Cracked
- Location: Nr 3 Shroud
- Part time: 2,252 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF 3RD STAGE TURBINE WHEEL FOR CYCLE LIMIT, FOUND A CRACK COMPLETELY THROUGH THE WHEEL SHROUD AND A PORTION OF ONE BLADE.
